# SDR CALA2015052693811

- Difficulty date: May 19, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 95,561 hours, 15,061 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT INOPERATIVE, JUST OUTSIDE OF AFT INBD LAVATORY.  SECURED CONNECTOR.  OPERATIONS CHECKED NORMAL.
